Optimal Consumption and Portfolio Choice with Stopping

Shigeaki Koike, Hiroaki Morimoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the Bellman equation associated with the optimal consumption and portfolio choice problem with stopping times in a complete market. We establish the existence of a strong solution by using the viscosity solutions technique. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

Original languageEnglish
Pages (from-to)183-202
Number of pages20
JournalFunkcialaj Ekvacioj
Volume48
Issue number2
DOIs
Publication statusPublished - 2005 Jan 1
Externally publishedYes

Fingerprint

Portfolio Choice
Bellman Equation
Stopping Time
Viscosity Solutions
Strong Solution
Optimal Policy
Optimality Conditions
Variational Inequalities
Market

Keywords

  • Combined control
  • Consumption
  • Portfolio
  • Stopping time
  • Variational inequality
  • Viscosity solution

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Optimal Consumption and Portfolio Choice with Stopping. / Koike, Shigeaki; Morimoto, Hiroaki.

In: Funkcialaj Ekvacioj, Vol. 48, No. 2, 01.01.2005, p. 183-202.

Research output: Contribution to journalArticle

Koike, Shigeaki ; Morimoto, Hiroaki. / Optimal Consumption and Portfolio Choice with Stopping. In: Funkcialaj Ekvacioj. 2005 ; Vol. 48, No. 2. pp. 183-202.
@article{332bb139660a4a4ea3b939111c1fa8dd,
title = "Optimal Consumption and Portfolio Choice with Stopping",
abstract = "We study the Bellman equation associated with the optimal consumption and portfolio choice problem with stopping times in a complete market. We establish the existence of a strong solution by using the viscosity solutions technique. The optimal policy is shown to exist from the optimality conditions in the variational inequality.",
keywords = "Combined control, Consumption, Portfolio, Stopping time, Variational inequality, Viscosity solution",
author = "Shigeaki Koike and Hiroaki Morimoto",
year = "2005",
month = "1",
day = "1",
doi = "10.1619/fesi.48.183",
language = "English",
volume = "48",
pages = "183--202",
journal = "Funkcialaj Ekvacioj",
issn = "0532-8721",
publisher = "Mathematical Society of Japan - Kobe University",
number = "2",

}

TY - JOUR

T1 - Optimal Consumption and Portfolio Choice with Stopping

AU - Koike, Shigeaki

AU - Morimoto, Hiroaki

PY - 2005/1/1

Y1 - 2005/1/1

N2 - We study the Bellman equation associated with the optimal consumption and portfolio choice problem with stopping times in a complete market. We establish the existence of a strong solution by using the viscosity solutions technique. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

AB - We study the Bellman equation associated with the optimal consumption and portfolio choice problem with stopping times in a complete market. We establish the existence of a strong solution by using the viscosity solutions technique. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

KW - Combined control

KW - Consumption

KW - Portfolio

KW - Stopping time

KW - Variational inequality

KW - Viscosity solution

UR - http://www.scopus.com/inward/record.url?scp=84886339878&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84886339878&partnerID=8YFLogxK

U2 - 10.1619/fesi.48.183

DO - 10.1619/fesi.48.183

M3 - Article

AN - SCOPUS:84886339878

VL - 48

SP - 183

EP - 202

JO - Funkcialaj Ekvacioj

JF - Funkcialaj Ekvacioj

SN - 0532-8721

IS - 2

ER -